11 doctors weighed in:

My ck levels r in upper 3000 levels. I have pain throughout body qith no relief. Anxiety makes pain worse. Tried lots of ssri's. What do from here?

11 doctors weighed in
5 doctors agree

In brief: Why CK high!!!!

You should be more concern in why is you ck levels so high.
Ck levels come from muscle breakdown which presents with musc pain and fatigue. You need to review your meds with your primary care asap. Cholesterol meds like statins and antipsychotics cause musc break down an increase in ck. Again your ck should not be in that number!

In brief: Why CK high!!!!

You should be more concern in why is you ck levels so high.
Ck levels come from muscle breakdown which presents with musc pain and fatigue. You need to review your meds with your primary care asap. Cholesterol meds like statins and antipsychotics cause musc break down an increase in ck. Again your ck should not be in that number!
Dr. Antonio Garcia Merino
Dr. Antonio Garcia Merino
Thank
Dr. K. Olson
Psychiatry
4 doctors agree

In brief: Rule out NMS

Neuroleptic malignant syndrome can be caused by other medications than antipsychotics or anti nausea agents.
Typical symptoms include: fever, instability of nervous system, elevated white count, tremor, elevated cpk, and rigidity of muscles. You should stop psychoactive medicines immediately and see your md. This is an emergency but can and is typically effectively treated conservatively.

In brief: Rule out NMS

Neuroleptic malignant syndrome can be caused by other medications than antipsychotics or anti nausea agents.
Typical symptoms include: fever, instability of nervous system, elevated white count, tremor, elevated cpk, and rigidity of muscles. You should stop psychoactive medicines immediately and see your md. This is an emergency but can and is typically effectively treated conservatively.
Dr. K. Olson
Dr. K. Olson
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors